# SDR HEEA0011345

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Temp
- Part number: 214175256103
- Condition: Fluctuates
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX OIL TEMP FLUCTUATES 70 DEGREES C AT MID RANGE.
